# SDR USAA2011102100020

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS  FLT 710  PHL TO ZRH.  STRONG CHEMICAL SMELL IN AFT GALLEY OCCURRED IN FLIGHT, APPROXIMATELY 30 MIN AFTER TAKEOFF.  MAINTENANCE INSPECTED THE AIRCRAFT.  NO ODORS WERE NOTED.  THE AIRCRAFT WAS FOUND OK FOR SERVICE.  AS A PRECAUTION, MAINTENANCE REPLACED THE HEPA FILTERS.
